# SDR EVCA03102021

- Difficulty date: March 10, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N491AE
- Make and model: Bell 407
- Aircraft serial: 53290
- Aircraft time: 8,167 hours, 2,415 cycles
- System (JASC): 2210 · Autopilot System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL IN COCKPIT. HELISAS CIRCUIT BREAKER POPPED.
